# SDR 2005FA0000477

- Difficulty date: November 22, 2004
- Submitted: April 11, 2005
- Operation: General aviation
- Aircraft: N228CC
- Make and model: Cessna 550
- Aircraft serial: 5500133
- Engine: Pwa JT15*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part serial: 364
- Condition: Worn
- Location: Nose Gear
- Part time: 2,802 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED SECOND NLG TO REPLACE THE FIRST ONE SENT TO US OUT OF LIMITS AND FOUND THE SAME PROBLEM.  FOUND TO HAVE EXCESSIVE IN LINE MOVEMENT OF THE LOCKING MECHANISM.  MOVEMENT IN EXCESS OF .1250 INCH, MAX ALLOWED .035. (K)
